| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there is plastic-like dust and debris inside the sterile packaging.There was no patient involvement.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).Product has been returned to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00553, 0001825034-2023-00555, 0001825034-2023-00556, 0001825034-2023-00557.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Evaluation of the returned product confirmed there is white debris inside the sterile packaging which is consistent with the appearance of foam debris from the foam packaging inside the sterile barrier.Additional evaluation identified damage to the sterile packaging (pouch).Sterility has not been compromised.The reported event is confirmed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The condition of the device when it left zimmer biomet is conforming to specification and therefore is not reportable.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.